# SDR 0002406628

- Difficulty date: July 3, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N628US
- Make and model: Boeing 747251B
- Aircraft serial: 22389
- Aircraft time: 78,226 hours, 13,056 cycles
- Engine: Pwa JT9D7Q
- Engine time: 70,612 hours, 11,781 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, C

## Discrepancy

AT APPROXIMATELY 105 KTS DURING TAKEOFF ROLL, THE NR 1 ENGINE AUDIBLY COMPRESSOR STALLED.  THE ENGINE WAS SHUT DOWN AND THE TAKEOFF WAS ABORTED.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE INSPECTED THE ENGINE FINDING METAL DEBRIS IN THE TAILPIPE AND BLEED SCREEN.  THE AIRCRAFT WAS FERRIED ON THREE ENGINES TO MSP FOR ENGINE REPLACEMENT.
